On the torsion of elliptic curves over cubic number fields

Volume 113 / 2004

Daeyeol Jeon, Chang Heon Kim, Andreas Schweizer Acta Arithmetica 113 (2004), 291-301 MSC: Primary 11G05; Secondary 11G18. DOI: 10.4064/aa113-3-6

Authors

  • Daeyeol JeonKorea Institute for Advanced Study (KIAS)
    207-43 Cheongnyangni 2-dong
    Dongdaemun-gu
    Seoul, 130-722 South Korea
    e-mail
  • Chang Heon KimDepartment of Mathematics
    Seoul Women's University
    126 Kongnung 2-dong
    Nowon-gu
    Seoul, 139-144 South Korea
    e-mail
  • Andreas SchweizerKorea Institute for Advanced Study (KIAS)
    207-43 Cheongnyangni 2-dong
    Dongdaemun-gu
    Seoul, 130-722 South Korea
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image